Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

How likely is it that I am?

(8 Posts)
waterglass Wed 01-Mar-17 09:31:47

Last period started 15th Feb. I had unprotected sex on Thursday 23rd Feb and took the morning after pill on Friday 24th. Ovulation start date was 24th too.

Last 2 days I've had really bad stomach cramps and nausea in the morning. It's not even a week since I dtd so hoping I'm definitely not but got a bad niggle in the back of my head that I might be. AF not due till 15th March. Terrified. Help?!

lampfromikea Wed 01-Mar-17 09:45:59

I doubt that you will be having pregnancy symptoms so early. It takes a few days alone for the fertilised egg to move down into the womb and implant.
It's entirely feasible that some sperm could have survived long enough to fertilised an egg if your ovulation date is correct though.
I think all you can do in this situation is wait it out. Sorry OP flowers

waterglass Wed 01-Mar-17 13:41:47

thanks lampfromikea. Even though I took the morning after pill do you think there's still may be a chance? The deed was between 8pm and 1am and I took the MAP about 9.30am.

londonloves Wed 01-Mar-17 13:43:53

It's possible to get pretty horrible symptoms from the morning after pill, also be aware that it can mess up your cycle so don't panic if you're late, just do a test on the day your period due. I think the morning after pill has a very high effectity rate.

londonloves Wed 01-Mar-17 13:44:58

Also the quicker you take it, the more effective it is, so I think it's probably very unlikely you're pregnant. Good luck though, try to chill during the waiting game... xx

xlaura Wed 01-Mar-17 13:48:45

waterglass if its any concellation I was on the pill, had sex and took the morning after pill (it was my first time so super anxious) and still ended up falling pregnant. GP told me I was the first person he'd ever treated to ever fall pregnant on the pill and after the morning after pill too. Super sperm I say...unfortunately for me, it ended up with being a termination as I was just 18 as I found out and me and oh split up and that wasn't what I wanted. Just keep an eye on your symptoms and don't completely rule it out. Im sure you'll be absolutely fine but just keep an eye out for any changes. Good luck!

arbrighton Wed 01-Mar-17 19:24:43

MAP gave me the most hideous cramping when i took it- still remember doubling over in pain, 12years later. I had to go home sick from a (physical)job

waterglass Sun 12-Mar-17 10:16:53

Hallelujah! The pain and stomach cramps were side effects. AF came and a week early at that. Thanks ladies for the reassurance.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now